Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Charlottef23

Cysts on forehead > spiro > great but caused hairloss > now get cysts on chin! Please help :-(!

Recommended Posts

I'm so confused! I had to stop taking spiro cos I was getting hairloss and it did work wonders but it caused that issue.

My doctor was try dianette as it is a pill with anti anodgren blocker.

But I am scared as I came off the pull last year as they said I may have phlebitis and when I cane off the pill that was when I got these problems with my skin.

Now for the last two months I have been getting lumps on my chin whereas before they were only on my forehead.

What is going on with my body?

Someone please help, everytime I have blood test results they come back fine with my hormones I have been tested for PCOS and am fine there too.

What should I do?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×